MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305950
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #305950.Lot #4106019.It was reported that the bd safetyglide safety mechanism was difficult to activate.The following information was provided by the initial reporter: verbatim: having an issue with the allergy needles reff # 305950, lot# 4106019 safety not engaging, and issue of sharpness of needle (not puncturing skin).
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: one video was received and analyzed by our quality team with the customer's complaints of safety not engaging and dull needle.The complaints were verified with the video alone but the root cause is unknown without the affected sample for investigation.The manufacturing plant has been made aware of this issue.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Video received.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21619973
Report Number1920898-2025-00006
Device Sequence Number18254317
Product Code MEG
UDI-Device Identifier00382903059508
UDI-Public(01)00382903059508(11)240709(17)290430(10)4106019
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305950
Device Lot Number4106019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown